Results 1 to 6 of 6
need advise on herion addict
  1. #1
    want2quit!!! is offline New Member
    Join Date
    Dec 2007
    Posts
    6

    Exclamation need advise on herion addict

    hi, i heard that when a herion addict has mabye used a little to much, without actually overdosing, or even "going out" that they may get very sleepy, and if they were to actually go to sleep soon after injecting herion, they might actually die in there sleep. is this true? thanks for the help!

  2. #2
    walterstwrt is offline New Member
    Join Date
    Mar 2008
    Posts
    1

    Default suboxone

    Hi want to quit, you might want to consider using the pill Suboxon instead of Methodone. Seams to me that people who use methodone just swicth from Herion to Methodone. Suboxone on the other hand doesn't get you sick if and when you stop using it. It worked great for me, took away the cravings altogether. You place it under your tongue and disolve it.

  3. #3
    vduda is offline Member
    Join Date
    Jan 2008
    Location
    Florida
    Posts
    446

    Default

    When people boot >>>>>>e it is not uncommon for them to nod out or as you put it fall asleep. They are not actually asleep, but nodding. Sure it is possible that someone can die if they overdose. Booting is dangerous because you never know what you got and how strong it is. Each batch is different in purity. It is a dangerous game. God Bless

  4. #4
    zenith is offline Junior Member
    Join Date
    Mar 2008
    Posts
    22

    Default

    I don't know what you mean about suboxone not making you sick when you stop taking it abruptly--it most certainly does. It is an opiate drug, just like methadone, and causes dependence, just like methadone. It does not last as long (the withdrawals) because the half life is not as long as methadone. That being said, many >>>>>> addicts find that suboxone is not enough for them and does not control their symptoms. It is really more suited to those with lighter addictions, or pill habits of 10-30 pills a day, etc.

    A recent study put IV >>>>>> addicts on bupe with the alternative to switch to methadone if the bupe was not working for them--52% had to make the switch. It's worth a try, certainly, because there is less stigma and less red tape associated with it. However, I think it is unfair to characterize those on methadone as just switching from >>>>>> to methadone and those on suboxone as somehow doing something more "righteous" if you will. Properly dosed methadone patients who are not using other drugs, do extremely well in getting their lives back on track. Many may need long term treatment, whether with bupe or methadone, due to permanent chemical changes that can occur in the opiate addicted brain, and for these folks, the most immediate thought should not be which drug is quicker to taper off of, but which one works better to give you back the quality of life you need.

  5. #5
    vduda is offline Member
    Join Date
    Jan 2008
    Location
    Florida
    Posts
    446

    Default

    zenith,

    Your reply probably won't be read by the person you intended it for since it was posted in March. But I hear what your saying. If you are taking suboxone for a time and quit you will definitely suffer withdrawal symptoms. It is an agonist partial antagonist opiate. So yes, it is an opiate , but not in the traditonal sense. If you tapper with Suboxone properly you can come off opiates with very little withdrawals depending on type of opiate and length of use. But it does not work for everyone. Personally, I was on such huge amounts of opiates for a decade (over 3,500 in pills Morphine, Methadone, Demerol, Oyxcodone, Hydrocodone, Propoxyphene and about 10 to 12 lollipops of 1400mcg Fentanyl and 200 mcg patches every two days and 30 to 40 cc's of Dilaudid and Hydromorphine). So the buprenorphine injections did nothing for me at Detox. Took it for six days still suffered full withdrawal syndrome and then went home and went cold turkey. The combination of opiates and benzodiazepine withdrawals nearly killed me. I been off the opiates for almost 9 months now and I feel great. However, that was not until I was properly treated for my benzo withdrawals. Luckily, I did not suffer from PAWS, but I did suffer from chronic acute withdrawals from the benzos. The last 10 years while I was on the opiates my dose went up to a staggering 40 to 50 mg of Xanaz a day. They tappered me with 1 mg of Klonopin every 12 hours for 4 days and I suffered a gradma seizure which almost killed me. So they just kept me hopped up on Halcion and Haldol the rest of the time. What a nightmare. Again, when I got home I went cold turkey. Most painful experience ever, and I know pain. Bedridden and over 120 seizures in first 30 days. After almost 5 months I was just getting worse: seizures, diarrhea, panic attacks, profuse sweating, cramping, "electric shock syndrome" and crippling insomnia. This was not living. What's the point of being"clean" if your dying. I went to the neurologist and psychiatrist and they performed diagnostics and told me that I had most likely done permanent damage to my CNS. So they placed me on a low medicinal dose of diazepam. In a few days I was feeling well and most of my symptoms had vanished like magic. I'm not addicted to the benzo, but rather dependent. If I could I would never take another pill again in my life. But it is a quality of life issue. In the beginning I felt so guilty I had to take this med that I would skip doses and back came the seizures. My counselor helped me to see that it was like a diabetic taking insulin. I don't crave the med, in fact my girlfriend makes sure I take my dose so she doesn't have to experience one of my seizures. Scars the hell out of her...don't blame her.

    As for opiates I don't think it even comes close to benzo withdrawals, not even close. I kicked opiates 3 yrs ago and stayed "clean" for a little over two months. It hurt like hell, but after a couple of weeks I was fine. Even was working out and everything. I hope this doesn't sound harsh or insensitive, but I think a lot of people don't quit opiates because they are not willing to go through the pain. And yes there is pain. But for the most part it is just temporary and relatively short lived. Sometimes, you have to go through the fire to be cleansed. But I'm not judging anyone, if someone can't do it I understand. Everyone is different when it comes to what they can tolerate. For me it was a matter of life and death this time around. So I guess I was a little motivated. One thing I want to say is that nothing is impossible with God. And one day if it is His will I take those dam benzos and crush them under my feet. Hopefully, I will be delivered from my anxiety disorder which is why I have been on benzos for over 20 yrs. If not then I can live with it because it is in God's plan.


    Finally I agree that this culture of our which is strewn with double standards need to approach addiction differently and more compassionately. People are not getting addicted to prescription meds on their own. Lets be honest many doctors have simply become legal dealers and pharmaceutical companies are in the business of keeping people sick. The pharmaceutical company that made the biggest profit the last two years was due to the sale of its pain med. Guess who?

    And as you say Methadone does work for people who cannot break away from the addiction. It allows them to carry on a normal life if they are dosed properly and are not abusing other drugs. So everything needs to be put into perspective. This all or nothing society we live in is BS and hypocritical. God Bless

    VJ

  6. #6
    Join Date
    May 2008
    Location
    Georgia
    Posts
    5

    Default A Message Of EnCOURAGEment

    VJ, I admire your williness to help someone I figure you surely have empathy for. I commend your knowledge however painfully earned, be assured it will help untold numbers. Myself being 55 yrs of age and at this time going thru the pain clinic game to get what relief the Drs are not too afraid of the government to graceously dole out (Morphine 260mg per day). I get how at some point this advice will benefit me too. You are brave and strong so be proud and know God is on your side. I'm sure you understand He gives you this power over these drugs. I quit alchohol and cigaretts after 35 yrs of smoking and weed too.He was and is my Rock. It has ALL been behind me now for 10 years. Keep helping people. And thank you Brother.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22